The Lefschetz Number of an Involution on the Space of Harmonic Cusp Forms of SL3.
Inventiones mathematicae, Tome 73 (1983), pp. 189-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
harmonic cuspidal differential forms, cusp cohomology, involution, torsion-free congruence subgroup of SL3, cohomology groups, Borel-Serre compactification, simple formula for Lefschetz number, Lefschetz fixed- point theorem
@article{IM_1983__73_143043,
author = {R. Lee and J. Schwermer},
title = {The {Lefschetz} {Number} of an {Involution} on the {Space} of {Harmonic} {Cusp} {Forms} of {SL3.}},
journal = {Inventiones mathematicae},
pages = {189--240},
year = {1983},
volume = {73},
zbl = {0525.10014},
url = {http://geodesic.mathdoc.fr/item/IM_1983__73_143043/}
}
R. Lee; J. Schwermer. The Lefschetz Number of an Involution on the Space of Harmonic Cusp Forms of SL3.. Inventiones mathematicae, Tome 73 (1983), pp. 189-240. http://geodesic.mathdoc.fr/item/IM_1983__73_143043/